# SDR SWAA2019122639938

- Difficulty date: December 12, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 8,127 hours, 3,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FORWARD ESCAPE SLIDE LIGHT L730 INOP.         / R&R LIGHT L730 IN M2816 IAW AMM.
